# SDR GTIA2022120536823

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 56,527 hours, 25,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window
- Condition: Cracked
- Location: Cockpit Right
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRACKED WINDOW RIGHT SIDE OF AIRCRAFT-R+R'D RH COCKPIT FIXED WINDOW IAW AMM 56-11-12. REF LP 3001456-1 FOR OPS CHECK.
